# SDR CALA2013122793994

- Difficulty date: December 14, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,794 hours, 12,601 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L391 EMERGENCY WING RT SIDE GND ILLUMINATION LIGHT IAW WDM 33-51-21 FOUND INOPERATIVE  DURING TROUBLESHOOTING OF R1 DOOR SLIDE LIGHT.  R & R LAMP L391 IAW WDM 33-51-21 & OPERATIONS CHECKED OK IAW AMM 33-51-06.  REPORTING AS SDR REQUIRED DUE TO 14 CFR121.703.
